# SDR 95ZZZM715

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT NR 4122 - AIRCRAFT STRUCK A BIRD ON CLIMB-OUT.  AIRCRAFT RETURNED TO FIELD LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT IAW MM 5-00-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
